# SDR UIEA2018110902550

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT WING SPAR, LOWER SKIN.  REPAIRED IAW EI T2018A57M-6142, REV1.
